Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, INC. MEDLINE; SYRINGE, PISTON
Model Number
SSN100235
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
10/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Rn was using new safety needle (23g) while administering covid vaccine.The safety needle did not close all the way and the rn was stuck when trying to place needle in the sharps container.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key
23778532
Report Number
23778532
Device Sequence Number
10083946
Product Code
FMF
UDI-Device Identifier
10193489031959
UDI-Public
(01)10193489031959
Combination Product (Y/N)
N
Initial Reporter State
MI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
10/24/2025
Report Date
(Section F)
10/24/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SSN100235
Device Catalogue Number
SSN100235
Device Lot Number
(10)89724110001
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/11/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Disability; Other; Life Threatening;
Patient Sex
Unknown
Date Report Sent to FDA
10/24/2025